Absolutely continuous linear operators on Köthe-Bochner spaces

Volume 92 / 2011

Krzysztof Feledziak Banach Center Publications 92 (2011), 85-89 MSC: 47B38, 47B07, 46E40, 46A20. DOI: 10.4064/bc92-0-6

Abstract

Let $E$ be a Banach function space over a finite and atomless measure space $(\Omega,\Sigma,\mu)$ and let $(X,\|\cdot\|_X)$ and $(Y,\|\cdot\|_Y)$ be real Banach spaces. A linear operator $T$ acting from the Köthe-Bochner space $E(X)$ to $Y$ is said to be absolutely continuous if $\|T({\bf 1}_{A_n}f)\|_Y\rightarrow 0$ whenever $\mu(A_n)\rightarrow 0$, $(A_n)\subset\Sigma$. In this paper we examine absolutely continuous operators from $E(X)$ to $Y$. Moreover, we establish relationships between different classes of linear operators from $E(X)$ to $Y$.

Authors

  • Krzysztof Feledziak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image